# SDR MASA200500726

- Difficulty date: September 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,126 hours, 2,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH 6005 LAX - THE CREW REPORTED THE FORWARD LAVATORY SMOKE DETECTOR ON DURING CLIMB-OUT FOR APPROXIMATLY ONE MINUTE WITH AN ODOR OF BURNING OIL.  MAINTENANCE PERFORMED AN OPS CHECK OF THE SMOKE DETECTOR AND RAN RIGHT AND LEFT PACKS WITH NO DEFECTS NOTED.
